... that has lasted months. Xrays show infiltration in lower lobs with diagnosis of pneumonia, but the ophthalmologist suspected it was the drug. Is this reversible? Diagnosis is tentatively COPD. Two Z packs and a round of prednisone have only had a little effect . Also severe fatigue. He was supposed to use three drops per day and was using four for 15 months. We can't get an appointment with a pulmonary specialist tor three months. The drops are prescribed for open angle glaucoma.
Possible side effects of brimonidine:
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome:
Blurred vision; a cough; dizziness; drowsiness; dry eyes; dry mouth; increased tear production; mild burning or itching of the eye; runny or stuffy nose.
Seek medical attention right away if any of these SEVERE side effects occur:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); depression; difficulty breathing; eye irritation, swelling, pain, or discharge; eyelid pain, redness, scaling, drooping, crusting, or swelling; fainting; fast, slow, or irregular heartbeat; fever, chills, or persistent sore throat; sensitivity to light; severe or persistent feeling that something is in your eye; severe or persistent headache or dizziness; shortness of breath; vision changes.
This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your healthcare, provider. Call your doctor for medical advice about side effects. To report side effects to the AMIERICHT; LOOK AT THE AREA ABOVE THAT SAYS CONTACT YOU DOCTOR IF ANY OF THESE SIDE EFFECTS START. YOU WELL SEE SHORTNESS OF BREATH ETC. So ask this doctor why you can't see a Copd doctor for 3 months??? Can't he or she refer you as an emergency to get in? And did they change the eye drops or keep you on them but fewer drops. and if nothing else calls the office you got into and ask them to put you on the list to call you if any patient cancels their appointment. The breathing doctor well be able to tell you more but in the time you have been on this it sounds like most should be able to get you back to normal and it is common to have fatigue after using 2 paks of z pak and the prednisone just give your body time to bounce back my friend. sounds like all should be okay but it is terrible that a referral from the eye doctor can't get you into a breathing pulmonary doctor for 3 months. good luck even calls your regular GP maybe they know someone that can squeeze you in. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jun 2014 • 1 answer
Posted 5 Oct 2014 • 1 answer
Posted 5 Aug 2016 • 0 answers
Posted 30 Jan 2017 • 0 answers
Posted 16 days ago • 0 answers